Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Liftable vector fields over corank one multigerms (2016)

  • Authors:
  • USP affiliated authors: RUAS, MARIA APARECIDA SOARES - ICMC ; ATIQUE, ROBERTA GODOI WIK - ICMC
  • USP Schools: ICMC; ICMC
  • DOI: 10.1007/s00208-015-1340-7
  • Subjects: SINGULARIDADES; TEORIA DAS SINGULARIDADES
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00208-015-1340-7 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s00208-015-1340-7 (Fonte: Unpaywall API)

    Título do periódico: Mathematische Annalen

    ISSN: 0025-5831,1432-1807

    • Melhor URL em Acesso Aberto:


    • Outras alternativas de URLs em Acesso Aberto:
    Informações sobre o Citescore
  • Título: Mathematische Annalen

    ISSN: 0025-5831

    Citescore - 2017: 1.27

    SJR - 2017: 3.101

    SNIP - 2017: 1.509


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2736369-10PROD-2736369
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      NISHIMURA, T; SINHA, R. Oset; RUAS, Maria Aparecida Soares; ATIQUE, Roberta Godoi Wik. Liftable vector fields over corank one multigerms. Mathematische Annalen, Heidelberg, Springer, v. 366, n. 1, p. 573-611, 2016. Disponível em: < http://dx.doi.org/10.1007/s00208-015-1340-7 > DOI: 10.1007/s00208-015-1340-7.
    • APA

      Nishimura, T., Sinha, R. O., Ruas, M. A. S., & Atique, R. G. W. (2016). Liftable vector fields over corank one multigerms. Mathematische Annalen, 366( 1), 573-611. doi:10.1007/s00208-015-1340-7
    • NLM

      Nishimura T, Sinha RO, Ruas MAS, Atique RGW. Liftable vector fields over corank one multigerms [Internet]. Mathematische Annalen. 2016 ; 366( 1): 573-611.Available from: http://dx.doi.org/10.1007/s00208-015-1340-7
    • Vancouver

      Nishimura T, Sinha RO, Ruas MAS, Atique RGW. Liftable vector fields over corank one multigerms [Internet]. Mathematische Annalen. 2016 ; 366( 1): 573-611.Available from: http://dx.doi.org/10.1007/s00208-015-1340-7

    Referências citadas na obra
    Arnol’d, V.I.: Wave front evolution and equivariant Morse lemma. Commun. Pure Appl. Math. 29, 557–582 (1976)
    Arnol’d, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of Differentiable Maps I (Monographs in Mathematics 82). Birkhäuser, Boston (1985)
    Bruce, J.W., Gaffney, T.J.: Simple singularities of mappings $${\mathbb{C}},0\rightarrow {\mathbb{C}}^{2},0$$ C , 0 → C 2 , 0 . J. Lond. Math. Soc. 26, 465–474 (1982)
    Bruce, J.W., West, J.M.: Functions on a crosscap. Math. Proc. Camb. Philos. Soc. 123, 19–39 (1998)
    Cooper, T., Mond, D., Wik Atique, R.: Vanishing topology of codimension 1 multi-germs over $${\mathbb{R}}$$ R and $${\mathbb{C}}$$ C . Compositio Math. 131, 121–160 (2002)
    Damon, J.: $${\cal A}$$ A -equivalence and the equivalence of sections of images and discriminants. In: Singularity Theory and its Applications, Part I (Coventry, 1988/1989), Lecture Notes in Mathematics, vol. 1462, pp. 93–121. Springer, Berlin (1991)
    Gibson, C.G.: Singular points of smooth mappings. In: Research Notes in Mathematics, vol. 25, pp. iv+239. Pitman (Advanced Publishing Program), Boston, London (1979)
    Hobbs, C.A., Kirk, N.: On the classification and bifurcation of multigerms of maps from surfaces to 3-space. Math. Scand. 89(1), 57–96 (2001)
    Holland, M.P., Mond, D.: Stable mappings and logarithmic relative symplectic forms. Math. Z. 231, 605–623 (1999)
    Houston, K.: Augmentation of singularities of smooth mappings. Int. J. Math. 15, 111–124 (2004)
    Houston, K., Littlestone, D.: Vector fields liftable over corank 1 stable maps. arXiv:0905.0556 (2009)
    Kolgushkin, P.A., Sadykov, R.R.: Simple singularities of multigerms of curves. Rev. Mat. Complut. 14, 311–344 (2001)
    Looijenga, E.J.N.: Isolated Singular Points on Complete Intersections, London Mathematical Society Lecture Note Series, vol. 77. Cambridge University Press, Cambridge (1984)
    Mather, J.: Stability of $$C^{\infty }$$ C ∞ mappings, III. Finitely determined map-germs. Publ. Math. Inst. Hautes Études Sci. 35, 127–156 (1969)
    Mather, J.: Stability of $$C^{\infty }$$ C ∞ mappings, IV, Classification of stable map-germs by $${\mathbb{R}}$$ R -algebras. Publ. Math. Inst. Hautes Études Sci. 37, 223–248 (1970)
    Mather, J.: Stability of $$C^{\infty }$$ C ∞ -mappings V. Transversality. Adv. Math. 4, 301–336 (1970)
    Mather, J.: Stability of $$C^{\infty }$$ C ∞ -mappings VI. The nice dimensions. Lect. Notes Math. 192, 207–253 (1971)
    Mizota, Y., Nishimura, T.: Multicusps. In: Real and Complex Singularities, Contemporary Mathematics, vol. 569, pp. 115–121. American Mathematical Society, Providence (2012)
    Mond, D.: On the classification of germs of maps from $${\mathbb{R}}^2$$ R 2 to $${\mathbb{R}}^3$$ R 3 . Proc. Lond. Math. Soc. 50, 333–369 (1985)
    Morin, B.: Formes canoniques des singularites d’une application differentiable. Comptes Rendus 260, 5662–5665, 6503–6506 (1965)
    Nishimura, T.: $${\cal A}$$ A -simple multigerms and $${\cal L}$$ L -simple multigerms. Yokohama Math. J. 55, 93–104 (2010)
    Oset Sinha, R., Ruas, M.A.S., Wik Atique, R.: Classifying codimension two multigerms. Math. Z. 278, 547–573 (2014)
    Oset Sinha, R., Ruas, M.A.S., Wik Atique, R.: On the simplicity of multigerms. Math. Scand. arXiv:1509.02688 (2015)
    Rieger, J.H.: Families of maps from the plane to the plane. J. Lond. Math. Soc. 36, 351–369 (1987)
    Rieger, J.H., Ruas, M.A.S.: Classification of $${\cal A}$$ A -simple germs from $${\mathbb{K}}^{n}$$ K n to $${\mathbb{K}}^{2}$$ K 2 . Compositio Math. 79(1), 99–108 (1991)
    Rieger, J.H., Ruas, M.A.S., Wik Atique, R.: M-deformations of $${\cal A}$$ A -simple germs from $${\mathbb{R}}^n$$ R n to $${\mathbb{R}}^{n+1}$$ R n + 1 . Math. Proc. Camb. Philos. Soc. 144, 181–195 (2008)
    Saito, K.: Theory of logarithmic differential forms and logarithmic vector fields. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27, 265–291 (1980)
    Wall, C.T.C.: Finite determinacy of smooth map-germs. Bull. Lond. Math. Soc. 13, 481–539 (1981)
    Whitney, H.: The general type of singularities of a set of $$2n-1$$ 2 n - 1 smooth functions of $$n$$ n variables. Duke Math. J. 10, 161–172 (1943)
    Whitney, H.: The singularities of a smooth $$n$$ n -manifold in $$(2n-1)$$ ( 2 n - 1 ) -space. Ann. Math. 45, 247–293 (1944)
    Whitney, H.: On singularities of mappings of Euclidean spaces. Mappings of the plane to the plane. Ann. Math. 62, 374–410 (1955)
    Wik Atique, R.: On the classification of multi-germs of maps from $${\mathbb{C}}^2$$ C 2 to $${\mathbb{C}}^3$$ C 3 under $${\cal A}$$ A -equivalence. In: Bruce, J.W., Tari, F. (eds.) Real and Complex Singularities, Research Notes in Maths Series, pp. 119–133. Chapman & Hall/CRC, Boca Raton (2000)